# SDR USAA2012100900028

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 73,249 hours, 32,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK - PAX SEAT 22ABC EMERGENCY LIGHT HOUSING BROKEN.  REPLACED EMERGENCY LIGHT HOUSING AT PAX SEAT 22ABC IAW A320 SRM 51-42-11.
